Pure states on free group C*-algebras

Akemann, C., Wassermann, S. and Weaver, N. (2010) Pure states on free group C*-algebras. Glasgow Mathematical Journal, 52(1), pp. 151-154. (doi:10.1017/S0017089509990383)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1017/S0017089509990383

Abstract

We prove that all the pure states of the reduced C*-algebra of a free group Oil an uncountable set of generators are *-automorphism equivalent and extract some consequences of this Fact.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Wassermann, Dr Simon
Authors: Akemann, C., Wassermann, S., and Weaver, N.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Glasgow Mathematical Journal
ISSN:0017-0895

University Staff: Request a correction | Enlighten Editors: Update this record